# SDR DALA2019041002378

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 81,859 hours, 9,744 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

SHIP 7004 -FIRE- FWD GALLEY OVEN FIRE DUE TO MELTED AND SPILLED CHOCOLATE DURING OPERATION. EXTINGUISHER USED (REFERENCE LOGPAGE 5656327) / FIRE EXTINGUISHED /C/B PULLED / FLIGHT CONTINUED. CORRECTIVE ACTION: REMOVED AND REPLACED OVEN LOCATION 401 PER B777 AMM 25-35. OK FOR SERVICE (REFERENCE LOGPAGE 1022470).
